# SDR SWAA2024061486794

- Difficulty date: May 16, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN 2024-340020<[01] REPLACED STIFFENER LOCATED BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 AND DWG 143A0060 SHEET 121 REV - SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
